# SDR 2005FA0000030

- Difficulty date: January 19, 2005
- Submitted: January 19, 2005
- Operation: General aviation
- Aircraft: N1883H
- Make and model: Snias AS350B2
- Aircraft serial: 1883
- Engine: Tmeca ARRIEL1D1
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Bearing
- Part number: 704A33652036
- Condition: Broken
- Location: Reduction G/B
- Part time: 2,367 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEVEL REDUCTION MODULE (PN 350A32-0300-05, SN M1899) WAS REMOVED AT TSO: 2367.5 FOR METAL CONTAMINATION.  UPON TEARDOWN ANALYSIS IT WAS DISCOVERED THAT THE BEARING CAGE FOR BEARING (P/N 704A33-652-036) TSN: 2367.5, WAS BROKEN.  SUBSEQUENT DETERIORATION OF BEARING WAS CAUSE FOR METAL CONTAMINATION.
